New drugs trigger death, overdoses

A death and two overdoses have been linked to two new illicit drugs which have similar effects to LSD including bizarre behaviour, paranoia and seizures.

Two people have overdosed in the past 11 days and a man died in March, South Australian police say.

The drugs, believed to be produced in China, are distributed in a similar way to LSD – on blotting paper, Detective Inspector Derryn Phillips said.

skynews 794209‘One of the issues of these drugs is that if the effects are not felt almost immediately, users tend to double dose or redose and that creates further issues,’ she told reporters on Wednesday.

Their effects include bizarre and irrational behaviour, paranoia, fear and confusion, as well as increased body temperature, sweating and seizures, she said.

The drugs, known as 25I-NBOMe and 25B-NBOMe, are a derivative of potent hallucinogens which are banned in South Australia.

The drug called 25I-NBOMe was ‘possibly’ known on the street as ’25-I’, Det Insp Phillips said.

‘The warning we have in relation to these drugs is that they are relatively new, so therefore the long-term and short-term health issues are not known,’ Det Insp Phillips said.

‘Users of these drugs are in fact setting themselves up as guinea pigs.

‘The toxicity of them is not known.’

 

Source: Sky News Australia

Szóljon hozzá ehhez a cikkhez